# SDR 2006FA0000065

- Difficulty date: January 11, 2006
- Submitted: January 23, 2006
- Operation: General aviation
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Engine: Pwa PW118
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12034535001
- Condition: Cracked
- Location: Windshield
- Part time: 26,579 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT`S SIDE WINDOW LOWER STRUCTURAL BEAM IS CRACKED AT LT WINDSHIELD AFT BEAM.  NORMAL OPERATIONS.  (K)
